Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review: Review

Reviewed Work: The Mathematical Coloring Book. Springer, New York, xxx + 607 pp., ISBN 978-0-387-74640-1, $69.95. by Alexander Soifer
Review by: Joseph Malkevitch
The American Mathematical Monthly
Vol. 120, No. 7 (August–September 2013), pp. 670-674
DOI: 10.4169/amer.math.monthly.120.07.670
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.07.670
Page Count: 5
  • Download ($19.00)
  • Cite this Item
Item Type
Article
If you need an accessible version of this item please contact JSTOR User Support
Review
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails